# SDR 2002UALA01852

- Difficulty date: December 13, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 40,925 hours, 11,977 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1640, RBL 57 FLOORBEAM UPPER CAP CORRODED.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  REPAIR ANGLE INSTALLED.
